# SDR SWAA950571

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Press Ind
- Condition: Inop
- Location: B-Hyd Sys
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO MDW, EXPERIENCED B-SYSTEM PRESSURE DROP.  AIRCRAFT DIVERTED TO IND AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND PRESSURE INDICATOR INOP, DEFERRED INDICATOR AND CONTINUED PER MEL 29-3.
